A homomorphic characterization of regular languages. (English) Zbl 0481.68069


68Q45 Formal languages and automata
Full Text: DOI


[1] Culik, K., A purely homomorphic characterization of recursively enumerable sets, J. assoc. comput. Mach., 26, 345-350, (1979) · Zbl 0395.68076
[2] Culik, K., Homomorphisms: decidability, equality and test sets, (), 167-194
[3] Culik, K.; Maurer, H.A., On simple representations of language families, Rairo, 13, 241-250, (1979) · Zbl 0432.68052
[4] Salomaa, A., Formal languages, (1973), Academic Press New York · Zbl 0262.68025
[5] Salomaa, A., Jewels in formal language theory, (1981), Computer Science Press · Zbl 0487.68063
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.